# SDR MALA964849

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 10800113
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 3421 - DURING APPROACH TO DTW, THE RT MAIN GEAR DOWN AND LOCKED GREEN LIGHT DID NOT ILLUMINATE WHEN GEAR SELECTED DOWN.  THE CREW RECYCLED THE GEAR TWICE AND RECEIVED A GREEN LIGHT.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE RT MLG UPLOCK ACTUATOR.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
